CureZone   Log On   Join
Re: Diarrhea while on paragone?
 
  Views: 5,869
Published: 16 years ago
 
This is a reply to # 482,258

Re: Diarrhea while on paragone?


Thanks for all the help guys!! I finally found on the website last night that this is exactly what the Oxypowder is supposed to do, seems like they might have wanted to put that on the bottle. I probably did get a little crazy taking the paragone and Oxypowder at the same time, I just wanted to make sure everything was getting cleaned out of there really well so there was no place for the parasites to hide. And since tomorrow's my last day of the 7 day cleanse, I think I'm going to go ahead and finish it. I know, I ask for advice and then don't take it, how obnoxious. But the good news is that things were much more normal this morning when I went to the bathroom. So I guess I'll keep waiting for the parasites (candida's still coming out so it must be doing something) and if it seems I wasted some of the herbs down the toilet I'll just do the paragone again when the first 35 days are over.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.547 sec, (1)